# SDR QXEA9500134

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - CENTER SECTION FLOOR PROXIMITY LIGHTING INOP.  REPAIRED BORKEN WIRE AT ROW 8 AND OPS CHECKED GOOD.
